# SDR QXEA2018113000439

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00757
- Aircraft time: 201 hours, 123 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT ELECTRONIC DOOR LOCK FAILS TO UNLOCK DOOR. DOOR WOULD ONLY OPEN USING EMERGENCY RELEASE. ( FLIGHT DECK SECURITY DOOR AUTOMATIC LOCKING SYSTEM ). REMOVED FROM SERVICE. PUSHED IN C/B AND C/W ELECTROMECHANICAL LATCH OPS CHECK REF AMM SUBTASK 52-51-03-710-004-A. OPS CHECK GOOD. DOOR ELECTRONICALLY LOCKS AND UNLOCKS AS NORMAL. CLEAR DEFECT, PLACARDS REMOVED, C/B REMAINS PUSHED IN, MTX CTRL NOTIFIED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
